MathSciNet Relay Station
MathSciNet bibliographic data
MR272748 10.66
Zee, Yun-cheng The Jacobi sums of order twenty-two. Proc. Amer. Math. Soc. 28 1971 25–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement